# SDR OWFR2014040400231

- Difficulty date: March 25, 2014
- Submitted: April 4, 2014
- Operation: General aviation
- Aircraft: N680AX
- Make and model: Swrngn SA227AC
- Aircraft serial: AC680
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Aileron
- Part time: 15,312 hours
- Component: Aileron
- Component part number: 27340000040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AILERON SPAR ADJACENT TO OTBD HINGE FITTING.  THIS DISCREPANCY OCCURRED UNDER NORMAL WEAR AND UTILIZATION.
